On one class of modules over group rings with finiteness restrictions

Document Type: Research Paper

Author

Professor of the Branch of Moscow state university in Sevastopol

Abstract

The author studies the $\bf R$$G$-module $A$ such that $\bf R$ is an associative ring‎, ‎a group $G$ has infinite section $p$-rank (or infinite 0-rank)‎, ‎$C_{G}(A)=1$‎, ‎and for every‎ ‎proper subgroup $H$ of infinite section $p$-rank (or infinite 0-rank respectively) the quotient module $A/C_{A}(H)$ is‎ ‎a finite $\bf R$-module‎. ‎It is proved that if the group $G$ under‎ ‎consideration is locally soluble‎ ‎then $G$ is a soluble group and $A/C_{A}(G)$ is a finite $\bf R$-module‎. ‎

Keywords

Main Subjects


R. Baer and H. Heineken (1972). Radical groups of finite abelian subgroup rank. Illinois J. Math.. 16 (4), 533-580
O. Yu. Dashkova (2010). On modules over group rings of locally soluble groups with rank restrictions on some systems of subgroups. Asian-Eur. J. Math.. 3 (1), 45-55
O. Yu. Dashkova (2010). On one class of modules that are close to Noetherian. J. Math. Sci. (N. Y.). 169 (5), 636-643
O. Yu. Dashkova (2012). On modules over integer-valued group rings of locally soluble groups with rank restrictions imposed on subgroups. Ukrainian Math. J.. 63 (9), 1379-1389
O. Yu. Dashkova (2013). Modules over group rings of solvable groups with rank restrictions on subgroups. Siberian Adv. Math.. 23 (2), 77-83
O. Yu. Dashkova, M. R. Dixon and L. A. Kurdachenko (2007). Linear groups with rank restrictions on the subgroups of infinite central dimension. J. Pure Appl. Algebra. 208 (3), 785-795
M. R. Dixon, M. J. Evans and L. A. Kurdachenko (2004). Linear groups with the minimal condition on subgroups of infinite central dimension. J. Algebra. 277 (1), 172-186
S. Franciosi, F. De Giovanni and L. A. Kurdachenko (1995). The Schur property and groups with uniform conjugacy classes. J. Algebra. 174, 823-847
P. M. Gudivok, V. P. Rud’ko and V. A. Bovdi (2006). Crystallographic groups. (in Ukrainian), Uzhgorod: Uzhgorodskii Natsionalnii Universitet. , 174
M. I. Kargapolov and Yu. I. Merzlyakov (1975). Bases of the Theory of Groups. (in Russian), Moscow, Nauka.
O. H. Kegel and B. A. F. Wehrfritz (1973). Locally Finite Groups. North-Holland Mathematical Library, North-Holland Publishing Co., Amsterdam, London. 3
L. A. Kurdachenko (1993). On groups with minimax classes of conjugate elements. (Russian), Infinite groups and adjoining algebraic structures (Russian), Akad. Nauk Ukrainy, Inst. Mat., Kiev. , 160-177
A. I. Malcev (1948). On groups of finite rank. (Russian), Mat. Sbornik N.S.. 22 (2), 351-352
D. J. R. Robinson (1972). Finiteness Conditions and Generalized Soluble Groups. Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, New York-Berlin. 1,2
B. A. F. Wehrfritz (1973). Infinite Linear Groups. Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer-Verlag, New York, Heidelberg, Berlin.